Full Text:   <1261>

CLC number: O174.12

On-line Access: 

Received: 2003-09-30

Revision Accepted: 2004-01-08

Crosschecked: 0000-00-00

Cited: 0

Clicked: 2829

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2004 Vol.5 No.7 P.754~758

http://doi.org/10.1631/jzus.2004.0754


A general version of the Morse-Sard theorem


Author(s):  JIANG Hai-yi

Affiliation(s):  Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   hyjiang@math.zju.edu.cn

Key Words:  Hausdorff measure, Rectifiable, Morse decomposition


Share this article to: More

JIANG Hai-yi. A general version of the Morse-Sard theorem[J]. Journal of Zhejiang University Science A, 2004, 5(7): 754~758.

@article{title="A general version of the Morse-Sard theorem",
author="JIANG Hai-yi",
journal="Journal of Zhejiang University Science A",
volume="5",
number="7",
pages="754~758",
year="2004",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2004.0754"
}

%0 Journal Article
%T A general version of the Morse-Sard theorem
%A JIANG Hai-yi
%J Journal of Zhejiang University SCIENCE A
%V 5
%N 7
%P 754~758
%@ 1869-1951
%D 2004
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2004.0754

TY - JOUR
T1 - A general version of the Morse-Sard theorem
A1 - JIANG Hai-yi
J0 - Journal of Zhejiang University Science A
VL - 5
IS - 7
SP - 754
EP - 758
%@ 1869-1951
Y1 - 2004
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2004.0754


Abstract: 
Let k, m, n be positive integers, and k≤2, α∈(0,1], 0k,α(Rm, Rn), A=Cr(f)={x∈Rm|rank(Df(x))≤r}, then f(A) is d-null. Thus the statement posed by Arthur Sard in 1965 can be completely solved when k≥2.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Bates, S.M., 1993. Toward a precise smoothness hypothesis in Sard's theorem.Proc. Amer. Math. Soc.,117:279-283.

[2] Federer, H., 1969. Geometric Measure Theory. Grundlehren Math. Wiss., Vol.153. Springer, New York.

[3] Jiang, H.Y., Xi, L.F., 2000. On the Norton problem.Acta Math. Sinica,43:445-456 (in Chinese).

[4] Morse, A.P., 1939. The behavior of a function on its critical set.Ann. of Math.,40:62-70.

[5] Norton, A., 1994. The Zygmund Morse-Sard theorem.J. Geom. Analysis,4:403-424.

[6] Sard, A., 1942. The measure of the critical values of dif-ferentiable map.Bull. Amer. Math. Soc.,48:883-890.

[7] Sard, A., 1965. Hausdorff measures of critical images on Banach manifolds.Amer. J. Math.,87:158-174.

[8] Stein, E., 1970. Singular Integrals and Differentiability Properties of Functions. Princeton Univ. Press, Princeton.

[9] Yomdin, Y., 1983. The geometry of critical and near critical values of differentiable mappings.Ann. of Math.,264:495-515.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE